# SDR CALA2022021600388

- Difficulty date: February 14, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N36247
- Make and model: Boeing 737824
- Aircraft serial: 28807
- Aircraft time: 68,657 hours, 24,646 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: 111A24012
- Condition: Cracked
- Location: Sta 540
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262. SHEAR FITTING AT STATION 540 AND LBL 15.04 IS CRACKED. SUPPORT TASK NSA EMX N/N 00093 ENTERED IN ERROR.
